# SDR UPS06546617

- Difficulty date: April 4, 2006
- Submitted: April 5, 2006
- Operation: Air carrier
- Aircraft: N405UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23727
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: Pilot Error
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE GEAR UNSAFE LEFT ON WITH GEAR HANDLE DOWN.
